GENERAL BOUNDARY VALUE PROBLEMS FOR PARABOLIC EQUATIONS IN A CLOSED REGION

被引:0
作者
KONDRATE.VA
机构
来源
DOKLADY AKADEMII NAUK SSSR | 1965年 / 163卷 / 02期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:285 / &
相关论文
共 50 条
[41]   On Initial Boundary Value Problems with Equivalued Surface for Nonlinear Parabolic Equations [J].
Li, Fengquan .
BOUNDARY VALUE PROBLEMS, 2009,
[42]   EXTENSION OF SHTOKALO METHOD TO THE BOUNDARY-VALUE-PROBLEMS FOR PARABOLIC EQUATIONS [J].
GORSHKOV, AI .
DOPOVIDI AKADEMII NAUK UKRAINSKOI RSR SERIYA A-FIZIKO-MATEMATICHNI TA TECHNICHNI NAUKI, 1982, (10) :8-11
[43]   BOUNDARY-VALUE-PROBLEMS FOR DEGENERATE PARABOLIC-HYPERBOLIC EQUATIONS [J].
SOPUEV, A ;
DZHURAEV, DT .
DIFFERENTIAL EQUATIONS, 1989, 25 (06) :739-745
[44]   On boundary value problems for essentially loaded parabolic equations in bounded domains [J].
Akhmanova, D. M. ;
Shamatayeva, N. K. ;
Kasymova, L. Zh. .
BULLETIN OF THE KARAGANDA UNIVERSITY-MATHEMATICS, 2020, 98 (02) :6-14
[46]   On Initial Boundary Value Problems with Equivalued Surface for Nonlinear Parabolic Equations [J].
Fengquan Li .
Boundary Value Problems, 2009
[47]   Parabolic boundary value problems for systems of pseudodifferential equations in an infinite layer [J].
Makarov, AA .
DIFFERENTIAL EQUATIONS, 1996, 32 (05) :640-647
[48]   Boundary-Value Problems with Impulsive Conditions for Parabolic Equations with Degenerations [J].
Іsaryuk І.М. ;
Pukal’s’kyi І.D. .
Journal of Mathematical Sciences, 2019, 236 (1) :53-70
[50]   On solvability of some boundary value problems for a class of quasilinear parabolic equations [J].
Ar. S. Tersenov .
Siberian Mathematical Journal, 1999, 40 :972-980